Announcement

Collapse
No announcement yet.

Meds source of my despair!

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

    Meds source of my despair!

    I am feeling so distraught this morning. My meds are causing me to shake, my muscles are rigid and sore, and massive headaches twice yesterday and the day before, and my psychiatrist and pharmacist are not on the same page. I saw the pharmacist last night and he was concerned about the side effects I was experiencing as I asked him for a muscle relaxant to ease the tension and pain I was having. He suggested methocarbomol. My psychiatrist suggest I push through the side effects...

    I have had returning thoughts of not wanting to live...

    I don't know what to do!!!! I am crying so much!

    #2
    I would get a second opinion from a different pharmacist. Taking a drug to cope with a side effect can be done, but it is not ideal and other options should be explored first. Tell the pharmacist what drugs and dosages you are on (if they don't have your drug profile) and for how long you've been on them. You might want to also consider that dose adjustments, and other non drug factors may be at play. It usually does take the body a bit of time to get accustomed to medication, or changes in dose. However, the length of time and amount of difficulty adjusting need to be considered when considering 'sticking it out'.
    AJ

    Humans punish themselves endlessly
    for not being what they believe they should be.
    -Don Miguel Ruiz-

    Comment


      #3
      Thank you very much AJ for your suggestion. I called another pharmacist to get a second opinion and she was very helpful. I have been compliant on 2x100mg SR Wellbutrin for about 2 weeks. I told her about taking the muscle relaxant to deal with the muscle rigidity. She suggested not to use the muscle relaxant long term but perhaps for a week, then stop it and see if the side effect of muscle rigidity has worked itself out. If that side effect is gone, then I should be good to go. If it is still there, that would be too long to be in such discomfort (we don't want people to suffer needlessly). After trying for the next week and I'm still have difficulty she told me to go down to 100mg until I see my psychiatrist on the 22nd of March. After that length of time (5 weeks by then) I will be able to say to her that I can't tolerate the drug and ask to be put on another medication.

      You have been most helpful. Hope you are doing well.

      Comment


        #4
        Hello DLove4U. I hate medication changes or having to take a new med because of all of the unknowns. https://www.drugs.com is one place that I go to find out about the meds that I am taking. Under side effects for wellbutrin it sez this about some of your problems."

        Very common (10% or more): Headache (up to 34%), migraine (up to 25.7%), dizziness (up to 22.3%), tremor (up to 21.1%), sedation (up to 19.8%)

        Common (1% to 10%): Akathisia, ataxia/incoordination, central nervous system stimulation, dyskinesia, dystonia, feeling jittery, myoclonus, paresthesia, seizure, sensory disturbance, somnolence, syncope, taste disturbance, taste perversion". (one of those big words mean muscle rigidity, I just forget which one.)

        It doesn't mention them being only temporary. The direct link is https://www.drugs.com/sfx/wellbutrin-side-effects.html . Sometimes doctors do not even know how the drugs they prescribe can affect a person. I'm not saying to quit the wellbutrin, just read up on it and be able to present your case in a more effective way to the doc.

        You've already done the smart thing and started to ask questions. I hope that you can get to the bottom of this. Take Care. paul m P.S. I can't remember the link but in all age groups it can cause an increase in suicidal thoughts.
        "Alone we can do so little;
        Together we can do so much"
        Helen Keller

        Comment


          #5
          Here's another good source of information: There is info for SR and XL versions on the list.

          https://www.rxlist.com/wellbutrin-dr...fects.htm#info

          (The health profession detailed version) : https://www.rxlist.com/wellbutrin-drug.htm#side_effects
          AJ

          Humans punish themselves endlessly
          for not being what they believe they should be.
          -Don Miguel Ruiz-

          Comment

          Working...
          X